Rendiconti del Seminario Matematico della Università di Padova


Previous issue  | Next issue  | Most recent Issue | All Issues | RSMUP summary
Volume 120, 2008
 

The Problem of Invariance for Covariant Hamiltonians
Jaime Muñoz Masqué and M. Eugenia Rosado María
pp. 1–28
Abstract | Full-Text PDF (226 KB) | Metadata

Etude du Spectre Pour Certains Noyaux sur un Arbre
Ferdaous Kellil and Guy Rousseau
pp. 29–44
Abstract | Full-Text PDF (152 KB) | Metadata

Finitely Presented Modules over Right Non-Singular Rings
Ulrich Albrecht
pp. 45–58
Abstract | Full-Text PDF (112 KB) | Metadata

Generalized Derivations with Power Central Values on Multilinear Polynomials on Right Ideals
Nurcan Argaç, V. De Filippis and H.G. Inceboz
pp. 59–71
Abstract | Full-Text PDF (115 KB) | Metadata

Automorphisms Fixing Every Normal Subgroup of a Nilpotent-by-Abelian Group
Gérard Endimioni
pp. 73–77
Abstract | Full-Text PDF (60 KB) | Metadata

Semitopological Homomorphisms
Anna Giordano Bruno
pp. 79–126
Abstract | Full-Text PDF (535 KB) | Metadata

Hölder Type Estimates for the $\overline\partial$-Equation in Strongly Pseudoconvex Domains
Heungju Ahn, Hong Rae Cho and Jong-Do Park
pp. 127–138
Abstract | Full-Text PDF (100 KB) | Metadata

Gruppi fattorizzati da sottogruppi abeliani
Enrico Jabara
pp. 139–146
Abstract | Full-Text PDF (76 KB) | Metadata

On the Torsion of Brieskorn Modules of Homogeneous Polynomials
Khurram Shabbir
pp. 147–156
Abstract | Full-Text PDF (88 KB) | Metadata

Bar Billiards and Poncelet's Porism
Witold Mozgawa
pp. 157–166
Abstract | Full-Text PDF (79 KB) | Metadata

Sheaves on Subanalytic Sites
Luca Prelli
pp. 167–216
Abstract | Full-Text PDF (457 KB) | Metadata

Some Fixed Points Theorems for Multi-Valued Weakly Uniform Increasing Operators
Ishak Altun and Duran Turkoglu
pp. 217–226
Abstract | Full-Text PDF (83 KB) | Metadata

Relations in the Canonical Algebras on Surfaces
Kazuhiro Konno
pp. 227–261
Abstract | Full-Text PDF (259 KB) | Metadata